# SDR SWAA960786

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Supports
- Condition: Corroded
- Location: Bs 400-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR TO SIDEWALL SUPPORTS CORRODED AT BS 400A TO BS 520, RBL 23, WL 156, AT BS 492, RBL 32, WL 160, AND AT BS 420 TO BS 440, RBL 23, WL 156.  REPAIRED PER BOEING SRM.
